A year ago this month, I had a partial thyroidectomy due to nodules. I have gone from 25mcg of Levothyroxine and I am now taking 250 mcg. My doc has said that he will give one more increase and that is it. He has been brilliant and listens more to me about my symptoms than test result ranges (last results below)
serum free T4 level = 17.9 pmol/L ( 10 -21)
serum TSH level =O.32 mii/L (0.27-4.2)
total cholesterol 4.1
serum creatine - 69 (50-120)
serum potassium - 4.4 (3.5-5.3)
I have noticed that after 4-5 weeks on the increased dose, the same old symptoms come back. I feel pain in all joints, aches and pains all over; especially after being sat down or getting up each morning, I walk/shuffle like an old crock until I 'wear in.'
I am waking up suddenly after only being asleep a short while, I'm weepy and short tempered. Even I don't want to live with me!
The biggest indicator to me though, is the severe stabbing pain I get in the base of my thumb; like a needle going into the bone.
It's almost acts like a barometer as I know then that all the other symptoms will follow again.
Does anyone else have a 'indicator' when they need an increase?
Thanks for reading this far